# SDR AU000029

- Difficulty date: January 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Pax Door
- Component: Passenger Crew D
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) ENTRY DOOR L1 COUNTER BALANCE SPRING BROKEN.
